# SDR 9503656636

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE LOST OIL PRESSURE AND WAS SHUTDOWN, 70,000 LBS FUEL WAS DUMPED.  THE AIRCRAFT DIVERTED TO NRT WHERE AN UNEVENTFUL THREE LANDING WAS MADE.  THE ENGINE WAS REPLACED.
